Repositorio de producción científica de la Universidad de Sevilla

Autonomous and non-autonomous attractors for differential equations with delays

Opened Access Autonomous and non-autonomous attractors for differential equations with delays

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Marín Rubio, Pedro
Valero Cuadra, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2005
Publicado en: Journal of Differential Equations, 208(1), 9-41
Tipo de documento: Artículo
Resumen: The asymptotic behaviour of some types of retarded differential equations, with both variable and distributed delays, is analyzed. In fact, the existence of global attractors is established for different situations: with and without uniqueness, and for both autonomous and non-autonomous cases, using the classical notion of attractor and the recently new concept of pullback one respectively.
Tamaño: 280.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/23655

DOI: http://dx.doi.org/10.1016/j.jde.2003.09.008

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones